# SDR ASAA9680136

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 2565 · Escape Slide
- Part: Emerg Evac Slide
- Part number: D29984103
- Condition: Failed Test
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, THE TAILCONE EMERGENCY EVACUATION SLIDE EMERGENCY LIGHTS FAILED TEST.  REPLACED THE TAILCONE EMERGENCY EVACUATION SLIDE.  (X)
